# SDR DHL9974115C

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 615-628
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, CORROSION AT FWD CARGO COMPT BILGE INTERIOER ON STR 27R FS 615 -620 AND 628 RBL 14.  CUT OUT DAMAGED SECTION.  REPLACED SECTION OF STRINGER FROM 610 TO 630 PER SRM 53-10-3, N/R 3394.
